Alert archive / Pennsylvania / Excessive Heat Watches in 2016

Excessive Heat Watch 4, NWS Philadelphia/Mount Holly

August 9, 20164 counties in New Jersey; 5 counties in Pennsylvania; New Castle County, Delaware

NWS Philadelphia/Mount Holly issued this excessive heat watch at Aug 9, 2016, 3:04 PM EDT for 4 counties in New Jersey; 5 counties in Pennsylvania; New Castle County, Delaware. It took effect at Aug 11, 2016, 12:00 PM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Aug 9, 2016, 3:04 PM EDT (19:04 UTC)
In effect from
Aug 11, 2016, 12:00 PM EDT
Expired
Aug 10, 2016, 3:20 PM EDT
In force
Issued by
NWS Philadelphia/Mount Holly

Counties New Castle County, DE, Burlington County, NJ, Camden County, NJ, Gloucester County, NJ, Mercer County, NJ, Bucks County, PA, Chester County, PA, Delaware County, PA, Montgomery County, PA, Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 66 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 7.1 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2016-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2016-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
1458 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

708 
WWUS71 KPHI 091904
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
304 PM EDT TUE AUG 9 2016

...ANOTHER HEAT WAVE EXPECTED LATE THIS WEEK...


DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-100815-
/O.NEW.KPHI.EH.A.0004.160811T1600Z-160813T2200Z/
NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
DELAWARE-PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-
LOWER BUCKS-
INCLUDING THE CITIES OF...WILMINGTON...TRENTON...GLASSBORO...
CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...MEDIA...
PHILADELPHIA...WEST CHESTER...KENNETT SQUARE...NORRISTOWN...
LANSDALE...MORRISVILLE...DOYLESTOWN
304 PM EDT TUE AUG 9 2016

...EXCESSIVE HEAT WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
SATURDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED AN
EXCESSIVE HEAT WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH SATURDAY AFTERNOON.

* HEAT INDEX VALUES...NEAR 100 DEGREES ON THURSDAY DUE TO
  TEMPERATURES IN THE LOW 90S AND DEW POINTS IN THE MID 70S.
  FRIDAY AND SATURDAY HEAT INDEX VALUES COULD BE AS HIGH AS 106 DUE
  TO TEMPERATURES IN THE MID 90S...AND DEWPOINTS IN THE MID 70S.

* TIMING...THE HIGHEST HEAT INDEX VALUES WILL BE DURING THE MID TO
  LATE AFTERNOON EACH DAY...ALTHOUGH SCATTERED THUNDERSTORMS EACH
  DAY COULD BRING SOME TEMPORARY RELIEF DURING THESE HOURS.

* IMPACTS...THERE IS AN INCREASED RISK FOR HEAT RELATED HEALTH
  ISSUES ESPECIALLY FOR THOSE WITHOUT AIR CONDITIONING OR
  OUTDOORS FOR PROLONGED PERIODS OF TIME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN EXCESSIVE HEAT WATCH MEANS THAT A PROLONGED PERIOD OF HOT
TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND
HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN
WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY
IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP
ON RELATIVES AND NEIGHBORS.

&&

$$

SFJ
2 follow-up statements
705 
WWUS71 KPHI 100815
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
415 AM EDT WED AUG 10 2016

...ANOTHER ROUND OF EXCESSIVE HEAT EXPECTED LATE THIS WEEK...

DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-102000-
/O.CON.KPHI.EH.A.0004.160811T1600Z-160813T2200Z/
NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
DELAWARE-PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-
LOWER BUCKS-
INCLUDING THE CITIES OF...WILMINGTON...TRENTON...GLASSBORO...
CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...MEDIA...
PHILADELPHIA...WEST CHESTER...KENNETT SQUARE...NORRISTOWN...
LANSDALE...MORRISVILLE...DOYLESTOWN
415 AM EDT WED AUG 10 2016

...EXCESSIVE HEAT WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH SATURDAY AFTERNOON...

* HEAT INDEX VALUES...NEAR 100 DEGREES ON THURSDAY DUE TO
  TEMPERATURES IN THE LOW 90S AND DEW POINTS IN THE MID 70S.
  FRIDAY AND SATURDAY HEAT INDEX VALUES COULD BE AS HIGH AS 105
  DUE TO TEMPERATURES IN THE MID 90S...AND DEWPOINTS IN THE MID
  70S.

* TIMING...THE HIGHEST HEAT INDEX VALUES WILL BE DURING THE MID 
  TO LATE AFTERNOON EACH DAY...ALTHOUGH SCATTERED THUNDERSTORMS 
  EACH DAY COULD BRING SOME TEMPORARY RELIEF DURING THESE HOURS. 

* IMPACTS...THERE IS AN INCREASED RISK FOR HEAT RELATED HEALTH 
  ISSUES, ESPECIALLY FOR THOSE WITHOUT AIR CONDITIONING OR 
  OUTDOORS FOR PROLONGED PERIODS OF TIME. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN EXCESSIVE HEAT WATCH MEANS THAT A PROLONGED PERIOD OF HOT
TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND
HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN
WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY
IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP
ON RELATIVES AND NEIGHBORS.

&&

$$

FRANCK
747 
WWUS71 KPHI 101920
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
320 PM EDT WED AUG 10 2016

...EXCESSIVE HEAT AND HUMIDITY INTO THE WEEKEND...

DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-110900-
/O.UPG.KPHI.EH.A.0004.160811T1600Z-160813T2200Z/
/O.NEW.KPHI.EH.W.0004.160811T1600Z-160813T2200Z/
NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
DELAWARE-PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-
LOWER BUCKS-
INCLUDING THE CITIES OF...WILMINGTON...TRENTON...GLASSBORO...
CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...MEDIA...
PHILADELPHIA...WEST CHESTER...KENNETT SQUARE...NORRISTOWN...
LANSDALE...MORRISVILLE...DOYLESTOWN
320 PM EDT WED AUG 10 2016

...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON THURSDAY TO 6 PM
EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED AN
EXCESSIVE HEAT WARNING...WHICH IS IN EFFECT FROM NOON THURSDAY TO
6 PM EDT SATURDAY. THE EXCESSIVE HEAT WATCH IS NO LONGER IN
EFFECT.

* HEAT INDEX VALUES...100 TO 105 DEGREES EACH AFTERNOON, WITH THE
  HIGHEST VALUES BOTH FRIDAY AND SATURDAY AFTERNOON.

* TIMING...THE HEAT INDEX VALUES WILL PEAK MOSTLY DURING THE 2 PM
  TO 5 PM TIME FRAME EACH DAY, ALTHOUGH A FEW THUNDERSTORMS EACH
  DAY COULD BRING SOME LOCAL TEMPORARY RELIEF. THE EXCESSIVE HEAT
  MAY CONTINUE ON SUNDAY AND THEREFORE THIS WARNING COULD LATER BE
  EXTENDED.

* IMPACTS...THERE IS AN INCREASED RISK FOR HEAT RELATED HEALTH
  ISSUES...ESPECIALLY FOR THE ELDERLY...THOSE WITH CHRONIC HEALTH
  PROBLEMS SUCH AS LUNG AND HEART DISEASE...THOSE WORKING
  OUTDOORS...AND OTHER HEAT SENSITIVE GROUPS OF PEOPLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF
DANGEROUSLY HOT TEMPERATURES WILL OCCUR. THE COMBINATION OF HOT
TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS
SITUATION IN WHICH HEAT ILLNESSES ARE LIKELY. DRINK PLENTY OF
FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...
AND CHECK UP ON RELATIVES AND NEIGHBORS.

CHILDREN AND PETS SHOULD NEVER BE LEFT UNATTENDED IN VEHICLES
UNDER ANY CIRCUMSTANCES. DURING WARM OR HOT WEATHER...CAR
INTERIORS CAN REACH LETHAL TEMPERATURES IN A MATTER OF MINUTES.

TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT
SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN
EMERGENCY...CALL 9 1 1.

&&

$$

GORSE

What forecasters said that day

The local office's own words before this excessive heat watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this excessive heat watch went out at Aug 9, 9:23 AM EDT, 5 hours 41 minutes earlier.

Area forecast discussion, Aug 9, 9:23 AM EDT, 5 hours 41 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
923 AM EDT TUE AUG 9 2016

.SYNOPSIS...
High pressure over the northeast today will move offshore tonight.
A warm front is expected to move through our area tonight into
Wednesday. A cold front along the Canadian border later this week
may approach our region late this weekend into early next week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
High pressure across the region this morning will move east later
today. Fair weather with mostly sunny skies will be replaced with
some increasing clouds late. There may be some patchy fog around
early too. Temperatures will be seasonably warm for early Aug with
high expected to top out in the mid/upper 80s in most areas. The
humidity levels will still be comfortable in most areas, except
across Srn Delaware where dew points may approach 70 late. This may
be the last comfortable day for awhile.

Just made some minor changes to the fcst for the early am update.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
The humidity will return overnight on a light-moderate srly flow at
the sfc and aloft. Increasing clouds are expected and there will be
a slgt chc for a showers across the area, mostly after midnight.
Lows will only drop into the upper 60s to low 70s in most spots.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
Primary hazards continue to be an extended period of excessive
heat beginning Thursday and possibly lasting thru Monday,
convective potential each day thru the period, and subsequent
flash flooding concerns...

The mean tropospheric flow will be out of the southwest, with mid-
level heights building through the week, approaching 594 Decimeters
at 500 hPa. A mid-level ridge off of the eastern seaboard will be
maintained by a closed mid-level low moving northward out of the
southeast and into the Ohio Valley this weekend. By later in the
weekend and into early next week, heights will decrease in response
to a shortwave traversing James Bay, as a weak cool front attempts
to move southward from the Canadian border.

The greatest uncertainty in the forecast is with regard to the
location this front, particularly this weekend and into early next
week, which will have the most implication on the aforementioned
hazards. Most notably, the GFS has consistently initialized the
closed mid-level low over the southeast poorly, with the EC more
reasonable. This results in the GFS breaking down the east coast
ridge too quickly, allowing the front to progress southward over
the weekend, while the EC stalls it along the Canadian border.

Excessive heat...500 hPa heights rise to around 594 Decimeters
by mid-week, while 850 hPa temperatures reach 19-20C. High
temperatures are forecast in the low to mid 90s Thu thru Sun in
the I-95 corridor, with Dew Points in the low to mid 70s. Also,
a surface trough is expected to setup in the vicinity of I-95,
which will limit turbulent mixing, maintaining high Dew Points.
This combination of heat and humidity will to lead to heat
indices in the 100 to 105 degree range the I-95 corridor, with
intervening overnight lows in the mid to upper 70s, leading to
multiple days of excessive heat during this time frame. Outside
of the I-95 corridor, heat indices are expected to be around
100 (105 in Delmarva) on both Friday and Saturday.

Convective potential...There is a chance of thunderstorms each
day, especially near and to the north of a I-195 to I-95 line.
Further south, closer to the mid-level ridge, the atmosphere
will be more capped. Effective Bulk Shear is weak Wed thru at
least Saturday, but there is ample ML CAPE. Thus, thunderstorms
will tend toward the pulse type during this period. As the cool
front approaches Sunday and Monday, more organized convection
is possible.

Flash flooding...Anomalously moist airmass will be in place over
our region Wed thru possibly Monday, with Precipitable Water values
over 2.0 inches, 2-3 Standard Deviations above normal. Localized
flash flooding is possible during this time frame, particularly
near and to the north of a I-195 to I-95 line.

&&

.AVIATION /14Z TUESDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Skies are mostly CLR across the area. Some patchy fog and low
clouds have all but dissipated this morning. However, there could
be some spots where they linger for another hour or two.
Nevertheless, a mostly good flying weather day is expected with
VFR conditions and an increase in clouds through the day. Winds
will be light and variable this morning, and then become s or se
at 5 to 10 knots this afternoon. Tonight...VFR is expected to
continue. Increasing clouds and lowering cigs. Mostly dry, but an
isolated shower possible far W towards dawn.

OUTLOOK...
Predominantly VFR conditions are anticipated in the Wed thru Sat
time frame. Cannot rule out MVFR in SHRA/TSRA, especially along
and northwest of I-95 each afternoon and evening, through the
period. In addition, patchy fog is possible at ABE, RDG, and MIV
during the overnight hours.

&&

.MARINE...
Light winds this morning will shift to SE or S and increase to 10 to
15 knots by evening. Ocean seas will be around 2 ft today and closer
to 3 ft tonight. Fair weather expected today and tonight.

OUTLOOK...
Both winds and seas are expected to remain below Small Craft
Advisory thresholds thru the period.

RIP CURRENTS...
Conditions should favor a low risk for enhanced rip currents today.
This could change late or by tonight when winds will begin to
increase from the S or SE. The medium to long period swells favor
enhanced rip currents, but the present small wave heights should keep
things from getting to bad.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Franck
Near Term...Nierenberg/O'Hara
Short Term...O'Hara
Long Term...Franck
Aviation...Franck/O'Hara/Nierenberg
Marine...Franck/O'Hara
Hazardous weather outlook, Aug 9, 4:30 AM EDT, 10 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
430 AM EDT TUE AUG 9 2016

DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-100830-
NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-
PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS-
430 AM EDT TUE AUG 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

MULTIPLE DAYS OF EXCESSIVE HEAT ARE POSSIBLE ON THURSDAY, FRIDAY,
AND SATURDAY. DURING THIS PERIOD, HEAT INDEX VALUES ARE FORECAST
IN THE 100 TO 105 DEGREE RANGE IN THE AFTERNOON AND EVENING HOURS,
WITH INTERVENING OVERNIGHT LOW TEMPERATURES IN THE MIDDLE AND
UPPER 70S.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ001-PAZ054-055-100830-
SUSSEX-CARBON-MONROE-
430 AM EDT TUE AUG 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002-003-MDZ008-012-015-019-020-NJZ016-021>023-100830-
KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SALEM-
CUMBERLAND-ATLANTIC-CAPE MAY-
430 AM EDT TUE AUG 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HEAT INDICES AROUND 105 DEGREES ARE POSSIBLE BOTH FRIDAY AND
SATURDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-100830-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
430 AM EDT TUE AUG 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-100830-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
430 AM EDT TUE AUG 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ007>010-012-013-020-027-PAZ060>062-101-103-105-100830-
WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-OCEAN-
SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-NORTHAMPTON-WESTERN CHESTER-
WESTERN MONTGOMERY-UPPER BUCKS-
430 AM EDT TUE AUG 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HEAT INDICES AROUND 100 DEGREES ARE POSSIBLE BOTH FRIDAY AND
SATURDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FRANCK

Nearby

Excessive Heat Watches in Pennsylvania, 2016Excessive Heat Watches in New Jersey, 2016Excessive Heat Watches in Delaware, 2016Every excessive heat watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.